Hypoelliptic Convolution Equations.
Mathematica Scandinavica, Tome 9 (1961), pp. 178-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1961__9_165773,
author = {Lars H\"ormander},
title = {Hypoelliptic {Convolution} {Equations.}},
journal = {Mathematica Scandinavica},
pages = {178--184},
year = {1961},
volume = {9},
zbl = {0102.11003},
url = {http://geodesic.mathdoc.fr/item/MS2_1961__9_165773/}
}
Lars Hörmander. Hypoelliptic Convolution Equations.. Mathematica Scandinavica, Tome 9 (1961), pp. 178-184. http://geodesic.mathdoc.fr/item/MS2_1961__9_165773/